MathSciNet Relay Station
MathSciNet bibliographic data
MR2440877 46L54 (60A10)
Belinschi, Serban T.; Nica, Alexandru On a remarkable semigroup of homomorphisms with respect to free multiplicative convolution. Indiana Univ. Math. J. 57 (2008), no. 4, 1679–1713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement